# SDR ASOA03600

- Difficulty date: November 23, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOOR SUPPORT ANGLE AT FS 621 ON THE LT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOOR SUPPORT ANGLE AT FS 621 ON THE LEFT SIDE IAW ASA EO 600-53-0105.  (M)
